# SDR ASAA2018060624894

- Difficulty date: June 2, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 40,256 hours, 12,200 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Warning Message
- Condition: False Activation
- Location: Apu Overspeed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU OVERSPEED WITH AUTO SHUTDOWN.  ACFT GROUNDED.   PERFORMED AN APU OPS TEST, AND APU BITE PROCEDURE. OPS TESTED GOOD AND NO NO FAULTS IN APU BITE CURRENT STATUS. IAW FIM 49-30 TASK 802.
